| Model Number |
Q6 EDGE 2.0 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Alleges consumer was using his chair when a car struck the product with him in it.
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.